# SDR UALA2013072505223

- Difficulty date: July 25, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 RT TENSION TIE FASTENER HOLE HAS SHORT EDGE MARGIN.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-40-30, REPAIR 2.
